# SDR 0302003302

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 00533
- Aircraft time: 1,098 hours, 294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539117
- Part serial: AU0672
- Condition: Failed
- Location: L2 Door
- Part time: 1,027 hours
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, THE FLIGHT ATTENDANT PULLED THE WRONG LEVER AT DOOR 2L AND BLEW THE SLIDE, HOWEVER THE SLIDE DID NOT DEPLOY AUTOMATICALLY.  THE SLIDE WAS REPLACED BY MAINTENANCE.
